Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 10

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Higher homotopy commutativity of $H$-spaces and the permuto-associahedra
Yutaka Hemmi and Yusuke Kawamoto.
Trans. Amer. Math. Soc. 356 (2004), 3823-3839
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058507
Latroids and their representation by codes over modules
Dirk Vertigan.
Trans. Amer. Math. Soc. 356 (2004), 3841-3868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058508
Quantum deformations of fundamental groups of oriented $3$-manifolds
Uwe Kaiser.
Trans. Amer. Math. Soc. 356 (2004), 3869-3880
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058509
The Deligne complex for the four-strand braid group
Ruth Charney.
Trans. Amer. Math. Soc. 356 (2004), 3881-3897
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058510
Surface superconductivity in $3$ dimensions
Xing-Bin Pan.
Trans. Amer. Math. Soc. 356 (2004), 3899-3937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058511
Identities of graded algebras and codimension growth
Yu. A. Bahturin and M. V. Zaicev.
Trans. Amer. Math. Soc. 356 (2004), 3939-3950
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058512
When does the subadditivity theorem for multiplier ideals hold?
Shunsuke Takagi and Kei-ichi Watanabe.
Trans. Amer. Math. Soc. 356 (2004), 3951-3961
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058513
A modified Brauer algebra as centralizer algebra of the unitary group
Alberto Elduque.
Trans. Amer. Math. Soc. 356 (2004), 3963-3983
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058514
On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R}^{3}$
Francisco Martín and Santiago Morales.
Trans. Amer. Math. Soc. 356 (2004), 3985-3994
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058515
Flat holomorphic connections on principal bundles over a projective manifold
Indranil Biswas and S. Subramanian.
Trans. Amer. Math. Soc. 356 (2004), 3995-4018
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058516
Quadratic forms and Pfister neighbors in characteristic 2
Detlev W. Hoffmann and Ahmed Laghribi.
Trans. Amer. Math. Soc. 356 (2004), 4019-4053
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058517
Conservation laws for a class of third order evolutionary differential systems
Sung Ho Wang.
Trans. Amer. Math. Soc. 356 (2004), 4055-4073
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058518
Homotopy groups of $K$-contact toric manifolds
Eugene Lerman.
Trans. Amer. Math. Soc. 356 (2004), 4075-4083
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058839
Green’s functions for elliptic and parabolic equations with random coefficients II
Joseph G. Conlon.
Trans. Amer. Math. Soc. 356 (2004), 4085-4142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058840
On the classification of full factors of type III
Dimitri Shlyakhtenko.
Trans. Amer. Math. Soc. 356 (2004), 4143-4159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058841
Dual Radon transforms on affine Grassmann manifolds
Fulton B. Gonzalez and Tomoyuki Kakehi.
Trans. Amer. Math. Soc. 356 (2004), 4161-4180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058842
Varieties of tori and Cartan subalgebras of restricted Lie algebras
Rolf Farnsteiner.
Trans. Amer. Math. Soc. 356 (2004), 4181-4236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058843
Elliptic Apostol sums and their reciprocity laws
Shinji Fukuhara and Noriko Yui.
Trans. Amer. Math. Soc. 356 (2004), 4237-4254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058844